Aarhus University Seal / Aarhus Universitets segl

Billiards in L-shaped tables with barriers

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Billiards in L-shaped tables with barriers. / Bainbridge, Matthew.

In: Geometric and Functional Analysis, Vol. 20, No. 2, 2010, p. 299-356.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Bainbridge, M 2010, 'Billiards in L-shaped tables with barriers', Geometric and Functional Analysis, vol. 20, no. 2, pp. 299-356. https://doi.org/10.1007/s00039-010-0065-8

APA

Bainbridge, M. (2010). Billiards in L-shaped tables with barriers. Geometric and Functional Analysis, 20(2), 299-356. https://doi.org/10.1007/s00039-010-0065-8

CBE

Bainbridge M. 2010. Billiards in L-shaped tables with barriers. Geometric and Functional Analysis. 20(2):299-356. https://doi.org/10.1007/s00039-010-0065-8

MLA

Bainbridge, Matthew. "Billiards in L-shaped tables with barriers". Geometric and Functional Analysis. 2010, 20(2). 299-356. https://doi.org/10.1007/s00039-010-0065-8

Vancouver

Bainbridge M. Billiards in L-shaped tables with barriers. Geometric and Functional Analysis. 2010;20(2):299-356. https://doi.org/10.1007/s00039-010-0065-8

Author

Bainbridge, Matthew. / Billiards in L-shaped tables with barriers. In: Geometric and Functional Analysis. 2010 ; Vol. 20, No. 2. pp. 299-356.

Bibtex

@article{ed02a300aeb911df8c1a000ea68e967b,
title = "Billiards in L-shaped tables with barriers",
abstract = "We compute the volumes of the eigenform loci in the moduli space of genus-two Abelian differentials. From this, we obtain asymptotic formulas for counting closed billiards paths in certain L-shaped polygons with barriers.",
author = "Matthew Bainbridge",
year = "2010",
doi = "10.1007/s00039-010-0065-8",
language = "English",
volume = "20",
pages = "299--356",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Springer Basel AG",
number = "2",

}

RIS

TY - JOUR

T1 - Billiards in L-shaped tables with barriers

AU - Bainbridge, Matthew

PY - 2010

Y1 - 2010

N2 - We compute the volumes of the eigenform loci in the moduli space of genus-two Abelian differentials. From this, we obtain asymptotic formulas for counting closed billiards paths in certain L-shaped polygons with barriers.

AB - We compute the volumes of the eigenform loci in the moduli space of genus-two Abelian differentials. From this, we obtain asymptotic formulas for counting closed billiards paths in certain L-shaped polygons with barriers.

U2 - 10.1007/s00039-010-0065-8

DO - 10.1007/s00039-010-0065-8

M3 - Journal article

VL - 20

SP - 299

EP - 356

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 2

ER -